World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 16, Issue 04 (April 2007)

No Access
THE DIRICHLET HOPF ALGEBRA OF ARITHMETICS
  • Pages:379–438

https://doi.org/10.1142/S0218216507005269

No Access
CASSON KNOT INVARIANTS OF PERIODIC KNOTS WITH RATIONAL QUOTIENTS
  • Pages:439–460

https://doi.org/10.1142/S0218216507005373

No Access
KNOTS OF CONSTANT CURVATURE
  • Pages:461–470

https://doi.org/10.1142/S0218216507005348

No Access
UNIVERSAL TRELLISES
  • Pages:471–487

https://doi.org/10.1142/S0218216507005361

No Access
LINKING NUMBER IN A PROJECTIVE SPACE AS THE DEGREE OF A MAP
  • Pages:489–497

https://doi.org/10.1142/S021821650700535X

No Access
MULTI-VARIABLE ALEXANDER POLYNOMIAL OF A PLAT
  • Pages:499–521

https://doi.org/10.1142/S0218216507005385